# SDR RRXA99191

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Condition: Failed
- Location: Rt Mlg Actuator
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON GEAR DOWN SELECTION, LOUD (EXPLOSIVE) BANG CAUSED AIRCRAFT TO SHUTTER VIOLENTLY ALL INDICATIONS NORMAL.  FOUND RT MAIN LANDING GEAR ACTUATOR PIN BROKEN SECURED ACTUATOR TO GEAR.  INSTALLED 3 GEAR PINS AND SAFTIED.  I HAVE INSPECTED THIS ACFT AND FOUND IT SAFE FOR FLIGHT INTENDED.  REMOVED AND REPLACED RIGHT MLG RETRACT PIN AND REWORK OF MLG PIN BOSS IAW S/B 32-102 AND APPROVED 8110-3 DATED 04/13/99.  GEAR SWING C/W PER DC-8 M/M 32-10-00.  OPS CHECKS GOOD PER DC-8 MM 32-10-00.
